# SDR COMA0860393

- Difficulty date: September 19, 2008
- Submitted: October 16, 2008
- Operation: Air carrier
- Aircraft: N430CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7461
- Aircraft time: 19,763 hours, 16,236 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6013600129
- Condition: Cracked
- Location: Bs 640 S10-11l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS640 FRAME DOUBLER CRACKED BETWEEN STR 10L AND 11L.  C/W MOD K601R36009-3 ON  LT FS640 IAW S/B601R 53-061 KIT DRWG.  K601R36009 REV B.
